# SDR 2007FA0000086

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: General aviation
- Aircraft: N200EW
- Make and model: Beech B200
- Aircraft serial: BB1163
- Aircraft time: 7,169 hours, 7,821 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Landing Gear
- Part time: 7,169 hours, 7,821 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT HAVE A DOWN AND LOCKED INDICATION GEAR WARNING SYSTEMS ACTIVATED (LIGHT IN SELECTOR HANDLE AND GEAR HORN). AN UNEVENTFUL LANDING HAS MADE VISUAL CHECK OF NOSE GEAR SHOWED TO BE IN THE DOWN AND LOCKED POSITION. SWITCH REMOVED AND REPLACED WITH A NEW UNIT AND THE SYSTEM CHECKED NORMAL.
